# SDR DL76L060920

- Difficulty date: November 2, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 50,334 hours, 7,659 cycles
- Engine: Pwa PW4060
- Engine time: 68,423 hours, 10,860 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Lt Engine
- Part time: 68,423 hours, 10,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED INOP, ATB.  REPLACE LEFT BLEED CARD AND LEFT PRV, NO HELP.  REPLACED HPC, NO HELP.  REPLACED PRSOV AND PERFORMED HEALTH CHECK ALL OPS NORMAL.
